Alert archive / Idaho / Red Flag Warnings in 2007
Red Flag Warning 25, NWS Pocatello, ID
NWS Pocatello, ID issued this red flag warning at Sep 3, 2007, 2:43 AM MDT. It took effect at Sep 3, 2007, 2:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 3, 2007, 2:43 AM MDT (08:43 UTC)
- In effect from
- Sep 3, 2007, 2:00 PM MDT
- Expired
- Sep 3, 2007, 8:24 PM MDT
- In force
- 6 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KPIH 030843 RFWPIH RED FLAG WARNING NATIONAL WEATHER SERVICE POCATELLO ID 243 AM MDT MON SEP 3 2007 ...RED FLAG WARNING IS IN EFFECT FOR ZONES 405/406/407 THIS AFTERNOON DUE TO THE COMBINATION OF LOW RH...GUSTY WINDS...AND HAINES 6... IDZ405>407-032200- /O.UPG.KPIH.FW.A.0017.070903T2000Z-070904T0300Z/ /O.NEW.KPIH.FW.W.0025.070903T2000Z-070904T0300Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- EAST CENTRAL IDAHO MOUNTAINS- 243 AM MDT MON SEP 3 2007 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING FOR GUSTY WINDS...LOW RH...AND HAINES 6... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A VERY DRY AIRMASS WILL OVERSPREAD THE AREA TODAY...AND WINDS ALOFT WILL SUPPORT WIND GUSTS TO 25 MPH IN MOST LOCATIONS. RH VALUES WILL DROP 3 TO 8 PERCENT OVER VALUES YESTERDAY...WITH MOST LOCATIONS EXPERIENCING VALUES LESS THAN 18 PERCENT. IN ADDITION...INTENSE SURFACE HEATING AND INSTABILITY WILL LEAD TO HAINES 6 VALUES OVER THE AREA. THESE THREE FACTORS WILL LEAD TO A PERIOD OF CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
2 follow-up statements
000 WWUS85 KPIH 032047 RFWPIH RED FLAG WARNING NATIONAL WEATHER SERVICE POCATELLO ID 247 PM MDT MON SEP 3 2007 IDZ405>407-040900- /O.NEW.KPIH.FW.A.0018.070904T2100Z-070905T0300Z/ /O.CON.KPIH.FW.W.0025.000000T0000Z-070904T0300Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- EAST CENTRAL IDAHO MOUNTAINS- 247 PM MDT MON SEP 3 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING IN CENTRAL IDAHO ZONES 405/406/407 FOR GUSTY WINDS...LOW HUMIDITIES AND HAINES INDEX OF 6... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING IN IDAHO ZONES 405/406/407 FOR GUSTY WINDS DUE TO FRONTAL PASSAGE AND DRY LIGHTNING... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. A DRY AIRMASS IS IN PLACE OVER MUCH OF CENTRAL AND EASTERN IDAHO TODAY. AFTERNOON HUMIDITY VALUES ARE DROPPING INTO THE SINGLE DIGITS AND TEENS OVER THE WARNED AREA WITH WIND GUSTS EXPECTED AROUND 25 MPH LATER THIS AFTERNOON. THIS COMBINED WITH A HAINES INDEX OF 6 IS CREATING CRITICAL FIRE WEATHER CONDITIONS THAT WILL LAST INTO THE EVENING HOURS. A STORM SYSTEM CURRENTLY OVER THE PACIFIC OCEAN WILL MOVE TOWARDS IDAHO IN THE NEXT 24 HOURS. AHEAD OF THE SYSTEM...A COLD FRONT WILL CROSS THROUGH THE WATCH AREA...CREATING GUSTY AND SHIFTING WINDS CAUSING CONCERNS FOR EXISTING OR NEW FIRES. ALSO...THE CHANCE OF THUNDERSTORMS WILL INCREASE THROUGH THE DAY. AT FIRST...STORMS POTENTIALLY COULD BE DRIER IN NATURE PRODUCING FREQUENT LIGHTNING AND GUSTY WINDS. LATER IN THE DAY...STORMS ARE EXPECTED TO BECOME MORE WET AND PRODUCE WETTING RAINS. EVEN WITH WETTER STORMS...FREQUENT LIGHTNING COULD SPARK NEW FIRES ACROSS THE AREA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ IDZ409>413-040900- /O.NEW.KPIH.FW.A.0018.070904T2100Z-070905T0300Z/ MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM- CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- CARIBOU RANGE/CARIBOU NF- 247 PM MDT MON SEP 3 2007 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING IN IDAHO ZONES 409/410/411/412/413 FOR GUSTY WINDS DUE TO FRONTAL PASSAGE AND DRY LIGHTNING... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. A STORM SYSTEM CURRENTLY OVER THE PACIFIC OCEAN WILL MOVE TOWARDS IDAHO IN THE NEXT 24 HOURS. AHEAD OF THE SYSTEM...A COLD FRONT WILL CROSS THROUGH THE WATCH AREA...CREATING GUSTY AND SHIFTING WINDS CAUSING CONCERNS FOR EXISTING OR NEW FIRES. ALSO...THE CHANCE OF THUNDERSTORMS WILL INCREASE THROUGH THE DAY. AT FIRST...STORMS POTENTIALLY COULD BE DRIER IN NATURE PRODUCING FREQUENT LIGHTNING AND GUSTY WINDS. LATER IN THE DAY...STORMS ARE EXPECTED TO BECOME MORE WET AND PRODUCE WETTING RAINS. EVEN WITH WETTER STORMS...FREQUENT LIGHTNING COULD SPARK NEW FIRES ACROSS THE AREA. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
000 WWUS85 KPIH 040224 RFWPIH RED FLAG WARNING NATIONAL WEATHER SERVICE POCATELLO ID 824 PM MDT MON SEP 3 2007 IDZ405>407-041430- /O.CAN.KPIH.FW.W.0025.000000T0000Z-070904T0300Z/ /O.CON.KPIH.FW.A.0018.070904T2100Z-070905T0300Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- EAST CENTRAL IDAHO MOUNTAINS- 824 PM MDT MON SEP 3 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR IDAHO ZONES 405/406/407 DUE TO GUSTY WINDS FROM A FRONTAL PASSAGE AND DRY LIGHTNING... ...RED FLAG WARNING IS CANCELLED FOR THIS EVENING FOR FIRE WEATHER ZONES 405/406/407... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE RED FLAG WARNING FOR THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR GUSTY WINDS DUE TO A COLD FRONTAL PASSAGE AND DRY LIGHTNING. THE CRITICAL FIRE DANGER OF THIS AFTERNOON AND EARLY EVENING HAS ENDED AS HUMIDITIES...WIND SPEEDS AND HAINES INDEX VALUES ARE NO LONGER EXCEEDING CRITICAL FIRE WEATHER THRESHOLDS. A STORM SYSTEM CURRENTLY OVER THE PACIFIC OCEAN WILL MOVE TOWARDS IDAHO TOMORROW. AHEAD OF THE SYSTEM...A COLD FRONT WILL CROSS THROUGH THE WATCH AREA...CREATING GUSTY AND SHIFTING WINDS CAUSING CONCERNS FOR EXISTING OR NEW FIRES. ALSO...THE CHANCE OF THUNDERSTORMS WILL INCREASE THROUGH THE DAY. AT FIRST... STORMS ARE FORECAST TO BE DRIER IN NATURE PRODUCING FREQUENT LIGHTNING AND GUSTY AND ERRATIC WINDS. LATER IN THE AFTERNOON... STORMS ARE EXPECTED TO BECOME MORE WET AND PRODUCE WETTING RAINS. EVEN WITH WETTER STORMS...FREQUENT LIGHTNING COULD SPARK NEW FIRES ACROSS THE AREA. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ IDZ409>413-041430- /O.CON.KPIH.FW.A.0018.070904T2100Z-070905T0300Z/ MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM- CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- CARIBOU RANGE/CARIBOU NF- 824 PM MDT MON SEP 3 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR FIRE WEATHER ZONES 409/410/411/412/413 DUE TO GUSTY WINDS FROM A FRONTAL PASSAGE AND DRY LIGHTNING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. A STORM SYSTEM CURRENTLY OVER THE PACIFIC OCEAN WILL MOVE TOWARDS IDAHO TOMORROW. AHEAD OF THE SYSTEM...A COLD FRONT WILL CROSS THROUGH THE WATCH AREA...CREATING GUSTY AND SHIFTING WINDS CAUSING CONCERNS FOR EXISTING OR NEW FIRES. ALSO...THE CHANCE OF THUNDERSTORMS WILL INCREASE THROUGH THE DAY. AT FIRST... STORMS ARE FORECAST TO BE DRIER IN NATURE PRODUCING FREQUENT LIGHTNING AND GUSTY AND ERRATIC WINDS. LATER IN THE AFTERNOON... STORMS ARE EXPECTED TO BECOME MORE WET AND PRODUCE WETTING RAINS. EVEN WITH WETTER STORMS...FREQUENT LIGHTNING COULD SPARK NEW FIRES ACROSS THE AREA. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Sep 2, 9:13 PM MDT, 5 hours 30 minutes earlier.
Area forecast discussion, Sep 2, 9:13 PM MDT, 5 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 913 PM MDT SUN SEP 2 2007 .UPDATE... SHOWERS AND THUNDERSTORMS HAVE LARGELY DISSIPATED WITH THE LOSS OF THE DAYTIME HEATING. SKIES SHOULD CONTINUE TO CLEAR THROUGH THE EVENING. WILL ISSUE AN UPDATE SHORTLY TO REMOVE EVENING WORDING. REST OF FORECAST LOOKS REASONABLE. VALLE && .PREV DISCUSSION... /ISSUED 255 PM MDT SUN SEP 2 2007/ SHORT TERM...TONIGHT THROUGH TUESDAY. WV SAT IMAGERY SHOWS WEAK WAVE MOVING NORTHEAST THROUGH FCST AREA THIS AFTERNOON. VIS/IR SAT IMAGERY AND RADAR INDICATE WEAK CONVECTION REMAINS MAINLY ACROSS THE SOUTHERN HIGHLANDS. 12Z NAM SEEMS TO BE ON TRACK WITH PLACEMENT...BUT OVER DONE WITH QPF. HAVE BLENDED LOW POPS FURTHER NORTH INTO THE SOUTHERN EDGE OF SNAKE VALLEY FOR THIS EVENING. ONCE THIS WAVE PASSES THROUGH...EXPECT DRY CONDITIONS TO PREVAIL WITH LITTLE MOISTURE OR SHORTWAVE ACTIVITY UPSTREAM. START TO SEE A CHANCE BEGINNING TUESDAY AS LARGE TROUGH OFF PACIFIC COAST BEGINS TO SWING INLAND. NAM AND GFS SURPRISINGLY SIMILAR TUE WITH BAND OF MOISTURE SPREADING ACROSS FCST AREA ALTHOUGH GFS SHOWING HIGHER QPF AT THIS TIME. DMH LONG TERM...TUESDAY NIGHT THROUGH SUNDAY. BIG PATTERN CHANGE EARLY IN THE PERIOD. CENTER OF UPPER LOW MOVES TO OR/ID/NV TRIPLE POINT TUESDAY NIGHT WITH COLD FRONTAL PASSAGE THROUGH FCST AREA TUE NIGHT. BUMPED POPS WELL INTO CHANCE CATEGORY FOR PORTIONS OF THE FCST AREA...WITH SOME HIGHER ELEVATION LOCATIONS IN CENTRAL MTNS NUDGING JUST INTO LIKELY CRITERIA FOR TUE NIGHT INTO WED. GFS REMAINS THE WETTER MODEL...BUT NUDGED FCST QPF VALUES DOWN SLIGHTLY. COMBO OF CLOUD COVER...PRECIP...AND LOWER THICKNESSES HELP DROP TEMPS SIGNIFICANTLY FOR MID WEEK. UPPER TROUGH AXIS SLIDES THROUGH WED NIGHT...WITH A GRADUAL TAPERING OFF OF PRECIP THROUGH THU. MADE NO CHANGES BEYOND THIS TIME PERIOD AS MODELS HAVING A DIFFICULT TIME RESOLVING TIMING AND DEPTH OF REINFORCING WAVE FOR LATE IN THE WEEK. BOTH OPERATIONAL GFS AND ECMWF SHOW BROAD TROUGH ACROSS NORTHERN ROCKIES WHICH SHOULD MAINTAIN COOL AND SLIGHTLY UNSETTLED CONDITIONS. BUT SOME ENSEMBLE MEMBERS HINTING AT WEAK RIDGING THROUGH THE PERIOD. DMH AVIATION...ISOLATED -SHRA/-TSRA CONTINUE TO MOVE OUT OF UT/NV ACROSS SOUTHERN HIGHLANDS ALONG WITH OTHERS IN THE CLOSER TO THE CONT DIVIDE. CURRENT TAFS HAVE ISOLATED STORMS NEAR/AT KBYI THIS AFTERNOON WITH STORMS VICINITY OF KIDA AND KPIH. WILL MONITOR NORTHWARD DEVELOPMENT/PROGRESS THIS AFTERNOON FOR ANY CHANGES. TWEBS HAVE ISOLATED STORMS FOR ROUTES 343/344/345. VFR CONDITIONS EXPECTED FOR LOCALIZED MVFR/GUSTY WINDS WITH STORMS. GUSTY WINDS ALSO EXPECTED TO BE AN ISSUE OVER THE CENTRAL MTNS NORTH OF KSUN TOWARD KSMN...WITH GUSTS TO 30 MPH POSSIBLE IN SOME AREAS. LABOR DAY SHOULD SEE MORE ISOLATED STORMS OVER HIGHER TERRAIN WITH LOCALIZED MVFR...OTHERWISE VFR FOR THE HOLIDAY. KEYES FIRE WEATHER...A DISTURBANCE MOVING NORTHEAST OUT OF NV IS KICKING MORE ISOLATED STORMS ALONG THE SOUTHERN BORDER THIS AFTERNOON. HAVE ISOLATED TO STORMS IN ZONES 412/413 WHICH SHOULD SUFFICE. ISOLATED STORMS ARE ALSO EXPECTED IN THE FAR SOUTHERN REACHES OF ZONES 409/410. FARTHER NORTH MODELS INDICATE A STORM OR TWO IS POSSIBLE HOWEVER THE BIGGER STORY IS DEVELOPING WINDS ACROSS THE CENTRAL MTNS. AS OF 130 PM...SOME SITES ARE SEEING WIND GUSTS AND RH APPROACHING THE MAGIC 15 PERCENT AND 25 MPH GUST CRITERIA. FEEL WITH THE AFTERNOON STILL AHEAD OF US...RED FLAG WARNING FOR ZONES 405/406/407 TODAY WILL REMAIN IN PLACE. NEXT QUESTION IS MONDAYS WINDS/RH/HIGH HAINES OVER THE AREA. AFTERNOON RH VALUES WILL CONTINUE TO DROP INTO THE SINGLE DIGITS AND TEENS OVER WESTERN AREAS WITH SLIGHTLY HIGHER VALUES OVER THE EAST. WINDS LOOK A LITTLE LIGHTER TOMORROW THANKS TO SLOWER PROGRESS INLAND OF PACIFIC STORM. HAINES INDICES WILL JUMP TO 6 TOMORROW OVER THE AREA EXCEPT FOR THE SOUTHERN AND UPPER SNAKE HIGHLANDS WHERE IT WILL BE 5. DO NOT FEEL CONFIDENT ENOUGH FOR A WARNING FOR ZONES 405/406/407 FOR MON BUT WILL ISSUE A WATCH AT THIS TIME AND LET FUTURE SHIFTS MAKE THE FINAL CALL. ACCORDING TO MODELS...THE EASTWARD PROGRESS OF PACIFIC STORM IS A LITTLE SLOWER. DESPITE THIS...FORECAST FOR TUESDAY CALLS FOR INCREASING WINDS/RH/CHANCE OF STORMS CONTINUING INTO WED. WILL NEED TO MONITOR WET/DRY NATURE OF STORMS IN THE NEXT 24 HOURS TO SEE IF HIGHLIGHTS ARE NEEDED...ALTHOUGH WITH FUEL CONDITIONS WOULD EXPECT THAT EVEN IF THESE STORMS PRODUCE SOME RAIN...NEW LIGHTNING STARTS WILL OCCUR. RH VALUES SHOULD BE HIGHER IN ADVANCE OF SYSTEM WHEN THE WINDS PICK UP TUES. THINGS SHOULD BECOME CLEARER IN THE NEXT 24 HOURS. COOLER WEATHER STILL ADVERTISED FOR END OF THE WEEK. KEYES && .PIH WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR IDZ405>407. &&
Hazardous weather outlook, Sep 2, 4:00 AM MDT, 22 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 400 AM MDT SUN SEP 2 2007 IDZ017>025-031-032-031245- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 400 AM MDT SUN SEP 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT WINDS ALOFT WILL INCREASE SLIGHTLY ACROSS EASTERN IDAHO TODAY. DRIER AND WARMER WEATHER WILL CONTINUE AS WELL WITH WIND GUSTS UP TO 25 MPH POSSIBLE IN THE CENTRAL MOUNTAINS. THUS A RED FLAG WARNING WAS ISSUED FOR THE CENTRAL MOUNTAINS OF IDAHO FOR FIRE ZONES 405...406 AND 407. PLEASE REFER TO OFFICIAL STATEMENTS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. MUCH COOLER WEATHER SHOULD ARRIVE BY MIDWEEK AS A STORM SYSTEM MOVES ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 2:47 PM MDT | Fire Weather Watch | PIH | Bannock, Bear Lake, Bingham, Bonneville, Butte, Caribou and 9 more | 12 hr |
Nearby
Red Flag Warnings in Idaho, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.